# SDR CA980318007

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 12,811 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC LINE IN LEFT ENGINE NACELLE CRACKED IN FLIGHT.ALL FLUID LEFT THE AIRCRAFT.AIRCRAFT RETURNED TO BASE WITH GEAR DOWN AND LOCKED. A 1/4 INCH CRACK FOUND IN THE 90 DEGREE BEND.
